Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

Erratum: On the positive, “radial” solutions of a semilinear elliptic equation in ℍN [Adv. Nonlinear Anal. 1 (2012), no. 1, 1–25]

Catherine Bandle / Yoshitsugu Kabeya
Published Online: 2013-05-02 | DOI: https://doi.org/10.1515/anona-2012-0026

About the article

Received: 2012-10-09

Published Online: 2013-05-02

Published in Print: 2013-05-01


Citation Information: Advances in Nonlinear Analysis, Volume 2, Issue 2, Pages 147–150, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2012-0026.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in